A 37-year-old female asked:
a new medicine lefno 10 mg has been added a month back. am having frequent light headedness & dizziness. is it because of the new change. kindly advis?
1 doctor answer • 3 doctors weighed in
Neurology 32 years experience
Dizziness and anemia: this antiproliterative chemo drug can cause anemia and dizziness as a side effect. It you are having tolerability issues, talke to the doctor that prescribed it.
3357 viewsReviewed >2 years ago
Last updated Nov 28, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.